# SDR USAA970248

- Difficulty date: August 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N526AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23861
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545810
- Condition: Corrosion
- Location: Bs 312
- Part time: 31,402 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-6 CHECK VISUAL INSPECTION, FOUND .5 INCH DIAMETER AREAS OF CORROSION AT STATION 312 LBL 6 TO LBL 50 FLOORBEAM.  CORROSION TASK NR C-53-107-02.  INSTALLED NEW T-CAP REPAIR ANGLES AND STRAPS PER REPAIR DOCUMENT TRM 53-10-03.  (M)
